# SDR IPXA2021011964619

- Difficulty date: December 22, 2020
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N263UP
- Make and model: Doug MD-11F
- Aircraft serial: 48782
- Aircraft time: 96,361 hours, 18,077 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Mount
- Part number: NLC67432
- Part serial: 183
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C RT DETACHABLE ELEVATOR INBOARD MOUNT FLANGE IS CRACKED AT STA XE=53.50.  REPAIRED CRACKED RT DETACHABLE ELEVATOR INBOARD MOUNT FLANGE AT STA XE=53.50, IAW VT-SAA EA 011-5520-01-A8784 REV I/R AND UPS EO MD11-5520-78927-A. (MAJOR)
